Journal of Prime Research in Mathematics

Journal of Prime Research in Mathematics (JPRM) ISSN: 1817-3462 (Online) 1818-5495 (Print) is an HEC recognized, Scopus indexed, open access journal which provides a plate forum to the international community all over the world to publish their work in mathematical sciences. JPRM is very much focused on timely processed publications keeping in view the high frequency of upcoming new ideas and make those new ideas readily available to our readers from all over the world for free of cost. Starting from 2020, we publish one Volume each year containing two issues in June and December. The accepted papers will be published online immediate in the running issue. All issues will be gathered in one volume which will be published in December of every year.

Latest Published Articles

A Conceptual Framework of Convex and Concave Sets under Refined Intuitionistic Fuzzy Set Environment

JPRM-Vol. 17 (2021), Issue 2, pp. 122 – 137 Open Access Full-Text PDF
Atiqe Ur Rahman, Muhammad Arshad, Muhammad Saeed
Abstract: Intuitionistic fuzzy set deals with membership and non-membership of a certain element of universe of discourse whereas these are further partitioned into their sub-membership degrees in refined intuitionistic fuzzy set. This study aims to introduce the notions of convex and concave refined intuitionistic fuzzy sets. Moreover, some of its important properties e.g. complement, union, intersection etc. and results are discussed.
Read Full Article

Correction on General Convergence Analysis for Two-Step Projection Methods and Applications to Variational Problems

JPRM-Vol. 18 (2022), Issue 1, pp. 38 – 42 Open Access Full-Text PDF
Ayache Benhadid
Abstract: The aim of this study is to illustrate that the main result of the paper [1] is incorrect by giving an counterexample. I also present and study a new algorithm 4.1 to correct the main result of [1]. The possible impact of this study is rather important, it puts a question mark on results in all references that have been cited This publication ( 203 times just in Google Scholar alone).
Read Full Article

Fuzzy L\(^P\)-Spaces

JPRM-Vol. 18 (2022), Issue 1, pp. 28 – 37 Open Access Full-Text PDF
Shams Yousef, Forouzan Farahrooz
Abstract: The purpose of this paper is to introduce the fuzzy L\(^P\)-Spaces. We give some basic definitions and main properties of fuzzy spaces. The fuzzy Holder’s inequality will be proved. Also we show that the dual offuzzy L\(^P\)-spaces is fuzzy L\(^q\)-spaces, where the scalars p and q are conjugate exponents.
Read Full Article

On Metric Dimension of Chemical Networks

JPRM-Vol. 18 (2022), Issue 1, pp.18 – 27 Open Access Full-Text PDF
Muhammad Hussain, Saqib Nazeer, Hassan Raza
Abstract: Metric Dimension of any graph G is termed as the minimum number of basis element in the resolving set. Let G = (V, E) be any connected graph and length of the shortest path between s and h is known as distance, denoted by d(s, h) in G. Let B = {b1, b2, …, bq} be any ordered subset of V and representation r(u|B) with respect to B is the q−tuple (d(u, b1), d(u, b2), d(u, b3), …, d(u, bq)}, here B is called the resolving set or the locating set if every vertex of G is uniquely represented by distances from the vertices of B or if distinct vertices of G have distinct representations with respect to B. Any resolving set containing minimum cardinality is named as basis for G and its cardinality is the metric dimension of G is denoted by dim(G). We investigated metric dimension of Polythiophene Network, Backbone Network, Hex-derive Network and Nylone6,6.
Read Full Article

Fixed Point Approximations of a Family of α-nonexpansive Mappings in CAT(0) Spaces

JPRM-Vol. 18 (2022), Issue 1, pp. 7 – 17 Open Access Full-Text PDF
Sundus Shahzeen, Maqbool Ahmed, Liliana Guran
Abstract: In this article, the results deal with the strong convergence of Halpern iteration in CAT(0) spaces. The study revolves around finding a fixed point for nonexpansive mappings, which are also the metric projection points in CA(0) space.Moreover, the strong convergence of Halpern iteration for α-nonexpansive mapping sequence is also given.Our results extend some known results which appeared in the literature.
Read Full Article

On A Mathematical Contradiction to Rethink Associativity and Commutativity for Infinite Series and Infinite Products

JPRM-Vol. 18 (2022), Issue 1, pp. 1 – 6 Open Access Full-Text PDF
Md. Shafiqul Islam, Sumit Bhowmick
Abstract: This paper deals with two contradictory values of π, focusing on the invalidity of associative and commutative laws for infinite series. The argument shows that operating with some infinite products leads to some dangerous contradictions such as the π value turns out to be 4 or 8/3. The study and the findings embedded with the article’s methodology points out that these classical operations like associativity and commutativity on infinite series or infinite products must be handled carefully.
Read Full Article

Volume 18 (2022)

Volume 17 (2021)

Volume 16 (2020)

Volume 15 (2019)

Volume 14 (2018)

Volume 13 (2017)

Volume 12 (2016)

Volume 11 (2015)

Volume 10 (2014)

Volume 09 (2013)

Volume 08 (2012)

Volume 07 (2011)

Volume 06 (2010)

Volume 05 (2009)

Volume 04 (2008)

Volume 03 (2007)

Volume 02 (2006)

Volume 01 (2005)